English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/26074

Title: Commutative semifields of order 3(5)
Author(s): Fernández Rúa, Ignacio
Fernández-Combarro Álvarez, Elías
Issue date: 2012
Publisher: Taylor & Francis Inc.
Publisher version: http://dx.doi.org/10.1080/00927872.2010.544273
Citation: Communications in algebra, 40 (3),988-996 (2012); doi:10.1080/00927872.2010.544273
Format extent: p. 988-996
URI: http://hdl.handle.net/10651/26074
ISSN: 0092-7872
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias